# SDR SWAA2018072623834

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 3,934 hours, 1,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE INADVERTENTLY FELL OUT OF HOUSING, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED R1 SLIDE PER MT.
